# SDR SIMA200127802

- Difficulty date: October 4, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3012701
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3640 - FOUND PASSENGER DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY ON THE PASSENGER DOOR IAW ATR 72 AMM.  (M)
